Posted by Rick on September 14, 1998 at 16:25:59:
I'm in the teeth of a cycle just now. Usually a couple
of headaches at night that I can beat with O2. I have
been getting one every day at about noon that I can
only abort with imitrex injections.
I started this cycle with verapamil (180 mg) tablets
which seemed to keep things in check for about a month.
Lately, on advice from my fellow sufferers and checking
with my doc, I have increased the dosages to 360 mg (2
tablets; one in the morning and one at night). I have
no way to guage whether this is helping (or hurting).
In the past, I needed 2+ injections per day during my
peak time, so this is much more tolerable. However,
my previous cycles were over quicker.
I guess my question is, should I continue with the
verapamil, using O2 and imitrex, or should I stop
the verapamil and just wait it out like I have in the
past? Or, should I try some new preventative? I worry
that I'm extending this cycle, but its probably just
paranoia on my part.
I always seem to have to go through a really bad time
before things start getting better.
Thanks for the help
Post a Followup